# SDR AALA20160114003

- Difficulty date: January 13, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 45,428 hours, 22,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: P4010049
- Part serial: 22202
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EGRESS POWER SUPPLY AB5-2 FAILS TO TEST.  R & R POWER SUPPLY IAW AMM 33-60-98.  SYS CHECKED NORMAL.
